Topologie
Centralisateurs dans les groupes à dualité de Poincaré de dimension 3
[Centralizers in PD(3) groups]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 12, pp. 935-940.

We prove for centralizers in PD(3) pairs some results known for centralizers in 3-manifold fundamental groups. As in the 3-manifold case, the main ingredient of the proofs is a JSJ decomposition for PD(3) pairs obtained by mean of the Scott and Swarup regular neighborood theory.

On établit pour les centralisateurs dans une PD(3) paire des résultats analogues à ceux connus pour les centralisateurs dans un groupe fondamental de variété de dimension 3. Comme dans le cas des groupes fondamentaux de variétés de dimension 3, la preuve de ces résultats repose sur une décomposition JSJ pour les PD(3) paires obtenue à l'aide de la théorie des voisinages algébriques réguliers de Scott et Swarup.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.03.037
Castel, Fabrice 1

1 Laboratoire Émile Picard, Université Paul Sabatier, 118, route de Narbonne, 31062 Toulouse, France
@article{CRMATH_2004__338_12_935_0,
     author = {Castel, Fabrice},
     title = {Centralisateurs dans les groupes \`a dualit\'e de {Poincar\'e} de dimension 3},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {935--940},
     publisher = {Elsevier},
     volume = {338},
     number = {12},
     year = {2004},
     doi = {10.1016/j.crma.2004.03.037},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.03.037/}
}
TY  - JOUR
AU  - Castel, Fabrice
TI  - Centralisateurs dans les groupes à dualité de Poincaré de dimension 3
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 935
EP  - 940
VL  - 338
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.03.037/
DO  - 10.1016/j.crma.2004.03.037
LA  - fr
ID  - CRMATH_2004__338_12_935_0
ER  - 
%0 Journal Article
%A Castel, Fabrice
%T Centralisateurs dans les groupes à dualité de Poincaré de dimension 3
%J Comptes Rendus. Mathématique
%D 2004
%P 935-940
%V 338
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.03.037/
%R 10.1016/j.crma.2004.03.037
%G fr
%F CRMATH_2004__338_12_935_0
Castel, Fabrice. Centralisateurs dans les groupes à dualité de Poincaré de dimension 3. Comptes Rendus. Mathématique, Volume 338 (2004) no. 12, pp. 935-940. doi : 10.1016/j.crma.2004.03.037. http://www.numdam.org/articles/10.1016/j.crma.2004.03.037/

[1] Bieri, R. Homological dimensions of discrete groups, Queen Mary College Math. Notes (1976)

[2] Bieri, R.; Eckman, B. Relative homology and poincaré duality for groups pairs, J. Pure Appl. Algebra, Volume 13 (1978), pp. 277-319

[3] B.H. Bowditch, Planar groups and the seifert conjecture, Preprint, 1999

[4] F. Castel, Centralisateurs et commensurateurs dans une pd(3) paire, 2003, en préparation

[5] Davis, M.W. The cohomology of a coxeter group with group rings coefficients, Duke Math. J., Volume 91 (1998), pp. 297-314

[6] Dunwoody, M.J.; Swenson, E.L. The algebraic torus theorem, Invent. Math., Volume 140 (2000), pp. 605-637

[7] Eckmann, B. Poincaré duality groups of dimension 2 are surface groups (Gersten, S.M.; Stallings, J.R., eds.), Combinatorial Group Theory and Topology, Ann. Math. Stud., vol. 111, Princeton University Press, Princeton, 1987

[8] Gildenhuys, D. Classification of solubles groups of cohmological dimension two, Math. Z., Volume 166 (1979), pp. 21-25

[9] Hillman, J.A. Three dimensional Poincaré duality groups wich are extension, Math. Z., Volume 195 (1987), pp. 89-92

[10] Hillman, J.A. Four Manifolds, Geometry and Knots, Geometry and Topology Monographs, 2002

[11] Jaco, W.H.; Shalen, P.B. Seifert fibered spaces in 3-manifolds, Mem. Amer. Math. Soc., Volume 220 (1979)

[12] Johannson, K. Homotopy Equivalences of 3-Manifolds with Boundary, Lecture Notes in Math., vol. 761, Springer-Verlag, 1979

[13] M. Kapovich, B. Kleiner, Coarse alexander duality and duality groups, Preprint, 2001

[14] Kropholler, P.H. An analogue of the torus decomposition theorem for certain Poincaré duality groups, Proc. London Math. Soc., Volume 60 (1990), pp. 503-529

[15] Kropholler, P.H. A note on centrality in 3-manifolds groups, Math. Proc. Cambridge Philos. Soc., Volume 107 (1990), pp. 261-266

[16] Kropholler, P.H.; Roller, M.A. Splittings of Poincaré duality groups, Math. Z., Volume 197 (1988), pp. 421-438

[17] P. Scot, G.A. Swarup, Regular neighboroods and canonical decompositions for groups, Preprint, 2002

[18] Scott, P. A new proof of the annulus and torus theorems, Amer. J. Math., Volume 102 (1980), pp. 241-277

[19] Scott, P.; Swarup, G.A. Splittings of groups and intersection numbers, Geometry Topology, Volume 4 (2000), pp. 179-218

Cited by Sources: